# SDR FDEA202108222063

- Difficulty date: August 22, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 90,490 hours, 21,161 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795509
- Condition: Worn
- Location: Bs 1661 Lbl28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT CABIN SEAT TRACK CROWN FOUND WORN AT STATION   1661, X = 27.5 MAIN DECK CARGO COMPARTMENT CABIN SEAT TRACK CROWN AT STATION 1661, X = 27.5   WORN MARK EVALUATED AND FOUND EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101   ALLOWABLE DAMAGE 1. SEAT TRACK REPAIRED BY SECTIONAL REPLACEMENT PER SRM 53-00-  52-2R FIGURE 201 REPAIR 1 FROM STATION 1651 TO STATION 1711 X = 27.5. REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100.
